# SDR ABXA000131

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919617502
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN FRAME AT STATION 699 WAS CRACKED AT THE UPPER INBOARD, FORWARD FLANGE (PT.K - PT.J, REF: SERVICE SKETCH 2765B, SHEET 7).  REPAIRED FRAME IAW ABX REA D953-35455MR.
